Arthritis

Question
Posted by: LYN | 2017/12/08

Q.

Hip replacement

I have since found out that the osteoarthritis has been caused by/is a progression from bilateral hip dysplasia. The Dr says the deterioration is quite severe. I must mention here my brother as a child had perthes disease and had a hip replacement when he was 50. I am a 50 year old female. I am only going to be able to have a hip replacement in several months because of medical aid and would like to know what else can help with the pain and stiffness. I am taking arcoxia 60 mg which is not helping that much. Have stopped the arcoxia this week and taking genpayne which is helping a bit. Another question can I do gentle yoga and will physio help

Expert's Reply

A.

Arthritis expert
- 2017/12/12

Very good questions. Continue with Genpyn if it works better than arcoxia.

The stiffness will become worse of you do not have the operation soon, but may not interfere with the outcome after surgery.
If the genpyn is not effective, you may need to try Tramadol or something similar.
Speak to your orthopaedic surgeon.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.